# SDR ASAA2016112818875

- Difficulty date: November 28, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 11,188 hours, 3,676 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459
- Part serial: 113F0772
- Condition: Failed
- Location: Apu
- Part time: 11,269 hours, 3,707 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE LIGHT ILLUMINATED DURING APU START, ON THE GROUND. ACFT GROUNDED.   REMOVED AND REPLACED APU STARTER GENERATOR IAW AMM 49-41-21. WHILE PERFORMING OPS CHECK FOUND AFTER CLEARING PREVIOUS FAULT, APU WOULD NOT START.  FAULT LIGHT CAME ON AND FAULT CODE 49-41244 APPEARED DURING BITE TEST.   PERFORMED FIM 49-40 TASK 806 UP TO STEP F.  PERFORMED FIM 49-40 TASK 806. STARTED APU NORMALLY.
